Livine, Etera R. (2019) Hamiltonian flows of Lorentzian polyhedra: Kapovich-Millson phase space and SU(1, 1) intertwiners. Journal of Mathematical Physics, 60. 12301pp. doi:10.1063/1.5048980
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Hamiltonian flows of Lorentzian polyhedra: Kapovich-Millson phase space and SU(1, 1) intertwiners | ||
Journal | Journal of Mathematical Physics | ||
Authors | Livine, Etera R. | Author | |
Year | 2019 (January) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5048980Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772093 | Long-form Identifier | mindat:1:5:5772093:5 |
GUID | 0 | ||
Full Reference | Livine, Etera R. (2019) Hamiltonian flows of Lorentzian polyhedra: Kapovich-Millson phase space and SU(1, 1) intertwiners. Journal of Mathematical Physics, 60. 12301pp. doi:10.1063/1.5048980 | ||
Plain Text | Livine, Etera R. (2019) Hamiltonian flows of Lorentzian polyhedra: Kapovich-Millson phase space and SU(1, 1) intertwiners. Journal of Mathematical Physics, 60. 12301pp. doi:10.1063/1.5048980 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |